About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2013 (2013), Article ID 967342, 10 pages
http://dx.doi.org/10.1155/2013/967342
Research Article

Numerical Method for Solving Matrix Coefficient Elliptic Equation on Irregular Domains with Sharp-Edged Boundaries

1Department of Mathematics, College of Science, China University of Petroleum, Beijing 102249, China
2Department of Mathematics and Statistics, Louisiana Tech University, Ruston, LA 71272, USA

Received 2 June 2013; Accepted 21 November 2013

Academic Editor: Yanping Lin

Copyright © 2013 Liqun Wang and Liwei Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liqun Wang and Liwei Shi, “Numerical Method for Solving Matrix Coefficient Elliptic Equation on Irregular Domains with Sharp-Edged Boundaries,” Advances in Numerical Analysis, vol. 2013, Article ID 967342, 10 pages, 2013. doi:10.1155/2013/967342